Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Transmission and Education >> Am I Infected?

Pages: 1
Seiha
Newbie

Reged: 01/30/14
Posts: 5
Tingling in feets
      #275594 - 03/05/14 10:03 PM

Could anybody plz tell me that how long could a patient develop the tingling in feets and hands?

Post Extras: Remind Me!   Notify Moderator  
iam1
Fanatic

Reged: 06/17/09
Posts: 160
Loc: Georgia
Re: Tingling in feets new
      #275596 - 03/06/14 12:43 AM


I'm not sure I'm reading your question correctly. In any case one of the first things you should do is discuss the tingling with your doctor. It's fairly common for people with HIV to have the tingling. But, there can be multiple reasons for it happening. Your doctor needs to make the assessment. Not me. Not you. Not your best friend. Your doctor is there to treat you. Let him or her treat all of you!

Another thing you can do Is read up on it. It's called peripheral neuropathy. Or simply neuropathy. This website has a great deal of information on the subject. Try this link to start with. Then GO SEE YOUR DOCTOR! http://www.thebody.com/content/art45233.html

Post Extras: Remind Me!   Notify Moderator  
anotherday
Moderator

Reged: 05/15/13
Posts: 361
Loc: Alberta, Canada
Re: Tingling in feets new
      #275624 - 03/08/14 12:41 PM

That is handy information iam1, I read through it a number of times because I have the tingles all the time, feet swelling at night, numbness in the hands through the day. I was diagnosed a year ago and from there I noticed all these "tingles" since starting Atripla and being more concious of my body and what it is saying!

My medical team uncovered I have High-blood pressure they are working on, that could cause these issues also type 2 diabetes (they want me to try and get that into control with diet and exercise) but even that causes "tingles".

With any kind of "nerve issues" it is important to get your medical team involved as mentioned to our poster here. In the event it is not HIV related but high-blood pressure, diabetes, just two things I consider alot worse than HIV!

When your body starts talking to you (and that is what pain and "symptoms" really are) take listen and get to the doctor, fanning the flames of despair with online diagnosis could lead to alot worse situations than just tingling!

--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 664

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3